# SDR CA150629013

- Difficulty date: June 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 6,450 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Part number: 6400SS501
- Condition: Worn
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENG WILL NOT TURN WITH STARTER.  COMMUTATER IN STARTER WORN & PITTED.
